# SDR C77A20130915009

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,785 hours, 9,052 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410203
- Condition: Torn
- Location: Thrust Reverser
- Part time: 15,785 hours, 9,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OTBD THRUST REVERSER, 12 O'CLOCK PLATFORM SEAL IS TORN.  REPLACED  SEAL IAW EO E17X-7800-001.1, REV 2 .
